# SDR 2000UALA00618

- Difficulty date: October 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 38,830 hours, 4,679 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED AFTER T/O AND REMAINED ON FOR APPROXMATLEY 1 HR (INTERMITTENT) WENT OFF JUST BEFORE DESCENT.
